# SDR AUS20040386

- Difficulty date: May 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 2060400209
- Condition: Failed
- Location: M/R Gearbox
- Component: Gearbox, Bell
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION INPUT PINION GEAR FAILED.  GEAR TEETH STARTING TO BREAK DOWN WITH DISTINCT WEAR PATTERN AND PITTING ON THE FLANK OF ALL GEAR TEETH AND ADVANCED BREAKING DOWN OF SOME OF THE TEETH.  METAL CONTAMINATION OF TRANSMISSION.
